Shape and Morse theory of attractors

Lev Kapitanski, Igor Rodnianski

Research output: Contribution to journalArticle

44 Scopus citations

Abstract

We study the shape (in the sense of Borsuk) of attractors of continuous semidynamical systems on general metric spaces. We show, in particular, that the natural inclusion of the global attractor into the state space is a shape equivalence. This and other results of the paper are used to develop an elementary Morse theory of an attractor.

Original languageEnglish (US)
Pages (from-to)218-242
Number of pages25
JournalCommunications on Pure and Applied Mathematics
Volume53
Issue number2
DOIs
StatePublished - Feb 2000
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Shape and Morse theory of attractors'. Together they form a unique fingerprint.

  • Cite this